# SDR LR7A07033

- Difficulty date: April 30, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,659 hours, 25,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5212, FOUND CARGO DOOR REAR BULKHEAD WEB CRACKED IN MULTIPLE PLACES AT FS 1023, LBL40 - RBL40.  REPLACED WEB IAW SMP 583 51-60 AND 51-70.
